Géometrie différentielle/Analyse mathématique
Un problème de type Yamabe sur les variétés spinorielles compactes
[A Yamabe type problem on compact spin manifolds]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 12, pp. 929-934.

Let (M,g,σ) be a compact spin manifold of dimension n⩾2. Let λ 1 + (g ˜) be the smallest positive eigenvalue of the Dirac operator in the metric g ˜[g] conformal to g. We then define λ min + (M,[g],σ)= inf g ˜[g] λ 1 + (g ˜) Vol (M,g ˜) 1/n . We show that 0<λ min + (M,[g],σ)λ min + (𝕊 n ). We find sufficient conditions for which we obtain strict inequality λ min + (M,[g],σ)<λ min + (𝕊 n ). This strict inequality has applications to conformal spin geometry.

Soit (M,g,σ) une variété spinorielle compacte de dimension n⩾2. On note λ 1 + (g ˜) la plus petite valeur propre >0 de l'opérateur de Dirac dans la métrique g ˜[g] conforme à g. On définit λ min + (M,[g],σ)= inf g ˜[g] λ 1 + (g ˜) Vol (M,g ˜) 1/n . On montre que 0<λ min + (M,[g],σ)λ min + (𝕊 n ). On trouve des conditions suffisantes pour lesquelles on obtient l'inégalité stricte λ min + (M,[g],σ)<λ min + (𝕊 n ). Cette inégalité stricte a des applications en géométrie spinorielle conforme.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.018
Ammann, Bernd 1; Humbert, Emmanuel 2; Morel, Bertrand 2

1 Mathematisches Institut, Universität Bonn, Zimmer 22 Beringstrasse 1, 53115 Bonn, Allemagne
2 Institut Élie Cartan BP 239, Université de Nancy 1, 54506 Vandoeuvre-lès-Nancy cedex, France
@article{CRMATH_2004__338_12_929_0,
     author = {Ammann, Bernd and Humbert, Emmanuel and Morel, Bertrand},
     title = {Un probl\`eme de type {Yamabe} sur les vari\'et\'es spinorielles compactes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {929--934},
     publisher = {Elsevier},
     volume = {338},
     number = {12},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.018/}
}
TY  - JOUR
AU  - Ammann, Bernd
AU  - Humbert, Emmanuel
AU  - Morel, Bertrand
TI  - Un problème de type Yamabe sur les variétés spinorielles compactes
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 929
EP  - 934
VL  - 338
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.018/
DO  - 10.1016/j.crma.2004.03.018
LA  - fr
ID  - CRMATH_2004__338_12_929_0
ER  - 
%0 Journal Article
%A Ammann, Bernd
%A Humbert, Emmanuel
%A Morel, Bertrand
%T Un problème de type Yamabe sur les variétés spinorielles compactes
%J Comptes Rendus. Mathématique
%D 2004
%P 929-934
%V 338
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.018/
%R 10.1016/j.crma.2004.03.018
%G fr
%F CRMATH_2004__338_12_929_0
Ammann, Bernd; Humbert, Emmanuel; Morel, Bertrand. Un problème de type Yamabe sur les variétés spinorielles compactes. Comptes Rendus. Mathématique, Volume 338 (2004) no. 12, pp. 929-934. doi : 10.1016/j.crma.2004.03.018. http://www.numdam.org/articles/10.1016/j.crma.2004.03.018/

[1] Ammann, B. A spin-conformal lower bound of the first positive Dirac eigenvalue, Differential Geom. Appl., Volume 18 (2003), pp. 21-32

[2] Ammann, B. The smallest Dirac eigenvalue in a spin-conformal class and cmc-immersions (Preprint, arXiv) | arXiv

[3] B. Ammann, A variational problem in conformal spin geometry, Habilitationsschrift, Universität Hamburg, May 2003

[4] Ammann, B.; Humbert, E.; Morel, B. On a nonlinear Dirac equation of Yamabe type (Preprint, arXiv) | arXiv

[5] B. Ammann, E. Humbert, B. Morel, Mass endomorphism and spinorial Yamabe type problems on conformally flat manifolds, Preprint Inst. É. Cartan, Nancy 2003/58

[6] Aubin, T. Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. (9), Volume 55 (1976), pp. 269-296

[7] Bär, C. Lower eigenvalue estimates for Dirac operators, Math. Ann., Volume 293 (1992), pp. 39-46

[8] Bourguignon, J.-P.; Gauduchon, P. Spineurs, opérateurs de Dirac et variations de métriques, Commun. Math. Phys., Volume 144 (1992), pp. 581-599

[9] Hebey, E. Introduction à l'analyse non-linéaire sur les variétés, Diderot, 1997

[10] Hijazi, O. A conformal lower bound for the smallest eigenvalue of the Dirac operator and Killing spinors, Commun. Math. Phys., Volume 104 (1986), pp. 151-162

[11] Hijazi, O. Première valeur propre de l'opérateur de Dirac et nombre de Yamabe, C. R. Acad. Sci. Paris, Sér. I, Volume 313 (1991), pp. 865-868

[12] Lee, J.M.; Parker, T.H. The Yamabe problem, Bull. Am. Math. Soc. (N.S.), Volume 17 (1987), pp. 37-91

[13] Lott, J. Eigenvalue bounds for the Dirac operator, Pacific J. Math., Volume 125 (1986), pp. 117-126

[14] Okikiolu, K. Critical metrics for the determinant of the Laplacian in odd dimensions, Ann. of Math., Volume 153 (2001) no. 2, pp. 471-531

[15] Schoen, R. Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geom., Volume 20 (1984), pp. 479-495

Cited by Sources: